American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16E60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] John S. Kauta. On a class of hereditary crossed-product orders. Proc. Amer. Math. Soc. 141 (2013) 1545-1549.
Abstract, references, and article information   
View Article: PDF

[2] John S. Kauta. Hereditary orders in the quotient ring of a skew polynomial ring. Proc. Amer. Math. Soc. 140 (2012) 1473-1481. MR 2869132.
Abstract, references, and article information   
View Article: PDF

[3] Amiram Braun, Yuval Ginosar and Amit Levy. Hereditary and maximal crossed product orders. Proc. Amer. Math. Soc. 135 (2007) 2733-2742. MR 2317946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. R. Goodearl and J. T. Stafford. Simplicity of noncommutative Dedekind domains. Proc. Amer. Math. Soc. 133 (2005) 681-686. MR 2113915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. M. Cohn. From Hermite rings to Sylvester domains. Proc. Amer. Math. Soc. 128 (2000) 1899-1904. MR 1646314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] José L. Gómez Pardo and Pedro A. Guil Asensio. Endomorphism rings of completely pure-injective modules. Proc. Amer. Math. Soc. 124 (1996) 2301-2309. MR 1307555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] George Ivanov. On a generalisation of self-injective von Neumann regular rings. Proc. Amer. Math. Soc. 124 (1996) 1051-1060. MR 1307533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1